Hi everyone, it's been so helpful to read this thread and see that I'm "normal" in my withdrawal process. Today i had to work really hard to stay calm, usually I do intense exercise classes at least 2x a week. But I got sick so it's been a few days, plus pmsing…yikes!
Was on citalopram for situational depression related to a bad work situation/job loss last year. It killed my libido, so my dr. Put me on effexor 37.5 XR. No drive there either, so my dr. Suggested a tapering plan and then switching to wellbutrin. I was and am ready to reduce my meds and commit to a healthier lifestyle, so I'm tapering down the Effexor. No plans to begin wellbutrin.
Besides irritability, my main struggle has been with skin picking. I have picked most of my life, and withdrawal has made the picking increase. Has anyone been in this situation? Have started NAC supplements today, and am trying to get in a support group….just want to know that it'll get better!